# SDR R61A201310090997

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,016 hours, 13,418 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION.  AN EMERGENCY WAS NOT DECLARED & RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE VISUAL INDICATOR AND PROXIMITY SENSOR IAW AMM.  OPS CHECKED GOOD AND ACFT IS GOOD FOR SERVICE.
